# SDR TRAX200600695

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 19,281 hours, 16,296 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL CAUTION MSG ON APPROACH INTO ATL, FLAPS WERE SET TO 8 DEG SPEED 210 KTS 5000 FT, (EMERGENCY DECLARED). FLTS 4106,4229 CX.
